# SDR QXEA200602422

- Difficulty date: September 18, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 7,988 hours, 5,704 cycles
- System (JASC): 3400 · Navigation System
- Part: Dcu
- Part number: 8221310104
- Part serial: 1KLY
- Condition: Failed
- Part time: 7,983 hours, 5,701 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OMA - FLIGHT 4431, AFTER TAKEOFF HAD A ELEVATOR SPLIT CAUTION MESSAGE.  RETURNED TO OMA AND ACCOMPLISHED A UNEVENTFUL LANDING.  AIRCRAFT FERRIED TO DENVER FOR REPAIRS.  IN DENVER, MAINTENANCE REPLACED THE DATA CONCENTRATOR UNIT (DCU).  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
